# SDR 2007UALA02923

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 56,307 hours, 21,083 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N31504
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD UPPER CLOSE OUT PANEL HAS DEEP GOUGE.   BLENDED GOUGE AND FABRICATED PANEL PER BOEING DWG 311N3150 AND INSTALLED REPAIR PER UA ENGINEERING SPECIFICATIONS.
